U.S. doctors online nowAsk doctors free
San Francisco, CA
A 51-year-old male asked:

Can 4yr old take prednisolone and ibuprofen at the same time, has fever and also croup, he is haveing have trouble sleeping, is this a side effect?

1 doctor answer2 doctors weighed in
Dr. Mitzi Johnson
Integrative Medicine 37 years experience
Yes: These two medications can be taken at the same time. Trouble sleeping can be a side effect of croup due to to the increased effort to breath, the coughing, and the fever. The prednisolone can help decrease the effort needed to breath. The ibuprofen will help soreness in the throat from coughing and the fever. Addressing all these issues at the same time can help the child sleep better.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.